AthruZshop





anadin Original Caplets - 16 Caplets


4 Advantage card points. Anadin Original Caplets. Headaches. Dual Action.See details below, always read the labelSuitable for: Adults and children over 16 yearsActive ingredients: Aspirin 325mg and Caffeine 15mg FREE Delivery on orders over 45 GBP. (Barcode EAN=5000309007750)